Stevens-Johnson Syndrome After Armodafinil Use

Holfinger, S.; Roy, A.; Schmidt, Markus (2018). Stevens-Johnson Syndrome After Armodafinil Use. Journal of clinical sleep medicine, 14(5), pp. 885-887. American Academy of Sleep Medicine 10.5664/jcsm.7132

[img] Text
Article.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (691kB) | Request a copy

ABSTRACT: We present the case of a 21-year-old woman in whom Stevens-Johnson syndrome (SJS) developed after initiation of armodafinil. Although this rare and life-threatening reaction is listed on armodafinil's label, no cases have been reported in the literature. This case, in addition to an update of the drug's label after post-marketing research, both support the link between armodafinil and SJS. Providers should maintain a high clinical suspicion for SJS when starting therapy to minimize associated morbidity and mortality by discontinuing armodafinil at the onset of first symptoms.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Neurology

UniBE Contributor:

Schmidt, Markus

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1550-9389

Publisher:

American Academy of Sleep Medicine

Language:

English

Submitter:

Panagiota Milona

Date Deposited:

27 Mar 2019 15:11

Last Modified:

27 Oct 2019 05:20

Publisher DOI:

10.5664/jcsm.7132

PubMed ID:

29734973

Uncontrolled Keywords:

Stevens-Johnson syndrome armodafinil

BORIS DOI:

10.7892/boris.124706

URI:

https://boris.unibe.ch/id/eprint/124706

Actions (login required)

Edit item Edit item
Provide Feedback